Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rash?

Posted by Phillipa on September 27, 2011, at 18:42:20

In reply to Re: Rash? floatingbridge, posted by sigismund on September 27, 2011, at 18:36:41

FB I have some spots that frequently flair so to speak. I think they could be bug bites or a touch of eczema. Did you try some cortisone cream? Area where you place the patch is also a possibilty. Defer to Sigi on the other med never took it. Bet it will be fine. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:998063
URL: http://www.dr-bob.org/babble/20110925/msgs/998073.html